# SDR REXA2014100801040

- Difficulty date: October 8, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 14,872 hours, 9,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hand Rail
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-52-830-500 PASSENGER DOOR FWD HANDRAIL IS CRACKED.  R & R FWD HANDRAIL ON PAX DOOR IAW AMM 52-11-05-000-801-A01 & AMM 52-11-05-400-801-A01.
